# SDR CALA2024101800866

- Difficulty date: October 16, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 90,930 hours, 19,251 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Panel
- Part number: 113T1613Y29
- Condition: Broken
- Location: Lt Mlg Trunnion
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 LH WING INBRD LH MLG TRUNNION SUPPORT BEAM PANEL 551VB BROKEN ON ARRIVAL. PIECE MISSING MEASURES 37 INCHES X 9.5 INCHES 351 SQUARE INCHES TOMC UPDATE SFR DATA ENTERED AND FLAGGED
